Pacific Journal of Mathematics

Multipliers for $C,\,1$ summability of Fourier series.

G. S. Pandey

Article information

Source
Pacific J. Math., Volume 79, Number 1 (1978), 177-182.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102805995

Mathematical Reviews number (MathSciNet)
MR526676

Zentralblatt MATH identifier
0416.42007

Subjects
Primary: 42A24: Summability and absolute summability of Fourier and trigonometric series

Citation

Pandey, G. S. Multipliers for $C,\,1$ summability of Fourier series. Pacific J. Math. 79 (1978), no. 1, 177--182. https://projecteuclid.org/euclid.pjm/1102805995


Export citation

References

  • [1] M. T. Cheng, Summabilityfactors of Fourier series, Duke Math. J., 15 (1948), 17-27.
  • [2] H. C. Chow, On the summabilityfactors of Fourier series, J. London Math. Soc, 16 (1941), 215-220.
  • [3] F. C. Hsiang, On C, I summabilityfactors of Fourier series at a given point, Pacific J. Math., 33 (1970), 139-147.
  • [4] B. N. Prasad, On the summabilityof Fourier series and the bounded variation of power series, Proc. London Math. Soc, (2), 35 (1933), 407-424.
  • [5] J. M. Whittaker, The absolute summability of Fourier series, Proc. Edinburgh Math. Soc, (2), 2 (1930), 1-5.